Adverse reaction to Nat Mur?I saw a homeopath on Monday who gave me a 200C does of Nat Mur. Since taking the remedy, I have felt extremely frantic/anxious (racing thoughts, tight chest) and am unable to sleep because of this--its almost like I feel like I'm on some kind of stimulant drug. Additionally I have been nauseaous, have a weird after-taste in my mouth and have gotten dizzy several times. Furthermore, none of my initial symptoms that caused me to seek a homeopathic remedy (fatigue, extremely blocked & chronic sinitus, ear pressure) seem to have improved either.
Since none of these 'new' symptoms existed before the remedy so I think it is a bad reaction to the nat mur and not any type of 'healing crisis'. I was under the impression homeopathic remedies had no adverse reactions but I cannot believe a sudden onset of these symptoms immediately afterthe remedy is merely a coincidence. Is it possible to have a 'bad reaction' to nat mur? What do i do next to counteract these?
riskitgirl on 2009-10-30
if its just a couple of doses, you may be very senstive to potencies and thus its better for you to start with a lower potency.
for now, you must wait and see if this 'healing crisis'finally gets you the cure.
♡ rishimba last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.